Alert archive / Indiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 79, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 25, 2015, 11:47 PM EDT for Daviess County, Martin County, Indiana. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2015, 11:47 PM EDT (03:47 UTC)
- Expired
- Jun 26, 2015, 12:15 AM EDT
- In force
- 28 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Daviess County, IN, Martin County, IN
The radar
The Evansville,IN radar (KVWX), 85 km from the middle of the area, began a volume at 03:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 5:53 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 3.8 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 239 J/kg
- Mixed-layer CIN
- -194 J/kg
- Mixed-layer LCL
- 1150 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
788
WUUS53 KIND 260347
SVRIND
INC027-101-260415-
/O.NEW.KIND.SV.W.0079.150626T0347Z-150626T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1147 PM EDT THU JUN 25 2015
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN DAVIESS COUNTY IN SOUTHWEST INDIANA...
SOUTHERN MARTIN COUNTY IN SOUTHWEST INDIANA...
* UNTIL 1215 AM EDT
* AT 1144 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES
SOUTHWEST OF SHOALS...AND MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SHOALS...LACY AND ROLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3854 8705 3872 8699 3865 8668 3864 8667
3855 8667 3852 8668 3852 8683 3850 8686
TIME...MOT...LOC 0347Z 284DEG 32KT 3861 8689
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
CP1 follow-up statement
244
WWUS53 KIND 260407
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1207 AM EDT FRI JUN 26 2015
INC027-260417-
/O.CAN.KIND.SV.W.0079.000000T0000Z-150626T0415Z/
DAVIESS IN-
1207 AM EDT FRI JUN 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DAVIESS COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3852 8693 3863 8693 3869 8689 3865 8668
3864 8667 3854 8667 3852 8669 3852 8683
3850 8686
TIME...MOT...LOC 0407Z 284DEG 32KT 3857 8667
$$
INC101-260415-
/O.CON.KIND.SV.W.0079.000000T0000Z-150626T0415Z/
MARTIN IN-
1207 AM EDT FRI JUN 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
MARTIN COUNTY UNTIL 1215 AM EDT...
AT 1205 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHEAST
OF SHOALS...AND MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3852 8693 3863 8693 3869 8689 3865 8668
3864 8667 3854 8667 3852 8669 3852 8683
3850 8686
TIME...MOT...LOC 0407Z 284DEG 32KT 3857 8667
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
CPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 10:33 PM EDT, 1 hour 14 minutes earlier.
Area forecast discussion, Jun 25, 10:33 PM EDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1033 PM EDT THU JUN 25 2015 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 139 PM EDT THU JUN 25 2015 ACTIVE WEATHER IS EXPECTED TONIGHT THROUGH FRIDAY NIGHT AS A WARM AND HUMID AIR MASS WILL REMAIN OVER CENTRAL INDIANA. A LOW PRESSURE SYSTEM OVER THE CENTRAL PLAINS IS EXPECTED TO PUSH INTO CENTRAL INDIANA LATE TONIGHT...AND SLOWLY PUSH TO EASTERN KENTUCKY BY LATE FRIDAY NIGHT. SHOWERS AND STORMS ARE EXPECTED TO ACCOMPANY THIS SYSTEM. HIGH PRESSURE IS THEN EXPECTED TO BUILD BACK INTO INDIANA FOR SATURDAY AND SUNDAY...BRING DRY...COOLER AND LESS HUMID WEATHER. COOLER WEATHER IS EXPECTED FOR MUCH OF NEXT WEEK AS NORTHERLY FLOW FROM CANADA IS EXPECTED TO SPILL INTO THE OHIO VALLEY. && .NEAR TERM /TONIGHT/... ISSUED AT 638 PM EDT THU JUN 25 2015 ADJUSTED HOURLY POP GRIDS DOWN A BIT A BIT TOO MATCH UP WITH ADJACENT OFFICES AND RADAR TRENDS. BEST CHANCE OF STORMS LOOKS TO BE SOUTH...CLOSER TO THE STATIONARY FRONT THAT EXTENDED FROM NORTHERN MISSOURI TO SOUTHWESTERN INDIANA EARLY THIS EVENING. && .SHORT TERM /FRIDAY THROUGH SUNDAY/... ISSUED AT 139 PM EDT THU JUN 25 2015 GFS AND NAM CONTINUE TO SUGGEST ACTIVE WEATHER ON FRIDAY AS A STRONG SHORT WAVE IS EXPECTED TO PUSH IN TO INDIANA ON FRIDAY AFTERNOON AND EXIT THE STATE ON FRIDAY NIGHT. GOOD FORCING WILL BE SEEN WITH THIS FEATURE AS IT PASSES. FURTHERMORE PLENTIFUL MOISTURE WIT THIS FEATURE WILL REMAIN IN PLACE AS DEW POINT TEMPS LOOK TO REMAIN IN THE UPPER 60S. FORECAST SOUNDINGS SHOW ATTAINABLE CONVECTIVE TEMPERATURES IN THE UPPER 70S...WITH CAPE IN EXCESS OF 2000 J/KG. GFS 310K ISENTROPIC SURFACE SHOW A VERY MOIST AIR MASS WITH SPECIFIC HUMIDITIES IN EXCESS OF 8 G/KG. TIME HEIGHT SECTIONS SHOW STRONG LIFT THROUGH THE MIDDLE OF THE AFTERNOON. BULK SHEAR ALSO SUGGESTS FAVORABLE CONDITIONS FOR POSSIBLE SVR CONDITIONS WITH VALUES OF 30-40 KNOTS ACROSS THE SOUTHERN PARTS OF THE FORECAST AREA THROUGH THE AFTERNOON. FURTHERMORE THE TIMING OF THE SYSTEM WILL BE IDEAL...PUSHING ACROSS INDIANA DURING THE PEAK HEATING HOURS. THUS WILL AIM TO RAISE POPS TOWARD CATEGORICAL ACROSS MOST AREAS...PARTICULARLY ACROSS THE SOUTHERN PARTS OF THE FORECAST AREA...WHERE CONDITIONS ARE MOST FAVORABLE. AS FOR HIGHS WILL TREND TOWARD VALUES AT OR ABOVE MAVMOS. GFS AND NAM PUSH THE BEST UPPER SUPPORT OUT OF THE FORECAST AREA ON FRIDAY EVENING. TIME HEIGHT SECTIONS SHOW DEEP MOISTURE AND BEST FORCING DIMINISHING OVERNIGHT ACROSS THE FORECAST AREA. THUS WILL TREND POPS LOWER AS THE EVENING GOES ON...HOWEVER...HIGH POPS WILL BE NEEDED DURING THAT TIME. A STRONG THE UPPER TROUGH LOOKS TO REMAIN ACROSS THE STATE INTO SATURDAY. MEANWHILE AT THE SURFACE...CYCLONIC LOWER LEVEL FLOW LOOKS TO REMAIN IN PLACE ACROSS INDIANA AS A SURFACE LOW DEEPENS OVER EASTERN OHIO. FORECAST SOUNDINGS ON BEGIN DRYING OUT ON FRIDAY NIGHT AND INTO SATURDAY. FORECAST SOUNDINGS SHOW ATTAINABLE CONVECTIVE TEMPERATURES IN THE LOW AND MIDDLE 70S...WITH SHALLOW CAPE AVAILABLE. THUS WILL TREND TOWARD LOW CHC POPS...PARTICULARLY ACROSS THE EASTERN PARTS OF THE FORECAST AREA...WHERE MOISTURE AND LOWER LEVEL CONVERGENCE WILL BE BEST. WILL TREND HIGHS ON SATURDAY COOLER THAN MAVMOS GIVEN THE EXPECTED CLOUDS AND ONGOING COLD AIR ADVECTION. NORTHWEST FLOW ALOFT IS EXPECTED TO PERSIST INTO SATURDAY NIGHT AND SUNDAY. MEANWHILE AT THE SURFACE...RIDGING AND HIGH PRESSURE APPEAR TO BE IN PLACE ACROSS THE OHIO VALLEY. WILL TREND TOWARD A DRY FORECAST AT THAT TIME. GIVEN THE COOL WEST/NORTHWEST FLOW WILL TREND HIGHS AT OR BELOW MEXMOS AND STICK CLOSE TO MAVMOS LOWS. && .LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY NIGHT/... ISSUED AT 228 PM EDT THU JUN 25 2015 A RATHER ACTIVE EXTENDED PERIOD IS EXPECTED AS BROAD TROUGHING ALOFT IMPACTS MOST OF THE GREAT LAKES REGION...NEW ENGLAND...AND EASTERN CANADA. LATEST REGIONAL INITIALIZATION HAS STARTED TRENDING LIKELY POPS INTO THE FORECAST BY MONDAY...WHICH CORRELATES WELL WITH UPPER LOW CENTERED OVER CENTRAL INDIANA. WEAK DISTURBANCES ROTATING THROUGH THE AREA WILL KEEP SHOWER AND THUNDERSTORM CHANCES IN THE FORECAST FOR DURATION OF LONG TERM PERIOD. && .AVIATION /DISCUSSION FOR 260300Z TAF ISSUANCE/... ISSUED AT 1033 PM EDT THU JUN 25 2015 FOR THE UPDATE...PUSHED BACK TIMING OF MVFR CEILINGS AT KIND. NO OTHER CHANGES MADE. PREVIOUS DISCUSSION FOLLOWS... SITES WILL START OUT VFR BUT SHOULD SEE DETERIORATING CONDITIONS OVERNIGHT. TIME HEIGHTS INDICATE PRETTY GOOD LOW LEVEL MOISTURE AND THINK THIS WILL RESULT IN SOME MVFR CEILINGS/VISIBILITIES DEVELOPING AFTER AROUND 4Z OR SO AT THE SITES. AT KLAF GUIDANCE IS SHOWING DEVELOPMENT OF IFR CONDITIONS LATE /AROUND 10Z OR SO/. ELSEWHERE DON/T THINK CONDITIONS WILL FALL AS MUCH SINCE THE OTHER SITES WILL BE CLOSER TO ACTIVE CONVECTION. THAT SAID...AT THIS POINT DON/T THINK MUCH OF THE CONVECTION CURRENTLY AROUND ST LOUIS AND INTO CENTRAL ILLINOIS WILL REACH ANY OF THE TAF SITES. SINCE KBMG WILL BE THE CLOSEST INCLUDED A VCSH THERE AT 4Z. HI RES MODELS ARE INDICATING SOME CONVECTIVE ACTIVITY DEVELOPING INTO KIND AND KHUF AROUND 10Z...BUT WITH LOW CONFIDENCE IN THIS HAVE LEFT THUNDER OUT FOR NOW. DID INCLUDE A VCTS AT ALL THE SITES DURING THE AFTERNOON HOURS FRIDAY AS FORCING AND DEEP LAYER MOISTURE LOOKS MORE WIDESPREAD AT THE SITES THEN. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...PUMA NEAR TERM...KOCH SHORT TERM...PUMA LONG TERM....TDUD AVIATION...CP VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSINDIANAPOLIS WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 25, 9:41 PM EDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 941 PM EDT THU JUN 25 2015 INZ021-028>031-035>049-051>057-060>065-067>072-261000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 941 PM EDT THU JUN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS FAR SOUTHWESTERN INDIANA INCLUDING THE CITIES OF VINCENNES AND WASHINGTON. MEANWHILE...A MARGINAL RISK EXTENDS NORTHWARD TO AROUND A SHELBYVILLE TO NEWPORT LINE. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN SEVERE THREATS. CLOUD TO GROUND LIGHTNING AND LOCALIZED HEAVY RAINFALL AND FLOODING ARE ALSO POSSIBLE. HAZARDS: DAMAGING WINDS...LARGE HAIL...HEAVY RAINFALL...CLOUD TO GROUND LIGHTNING. TIMING: DAMAGING WINDS AND LARGE HAIL THROUGH THE EVENING. HEAVY RAINFALL AND CLOUD TO GROUND LIGHTNING ANYTIME TONIGHT. DISCUSSION: A WAVE OF LOW PRESSURE WILL SLIDE EAST ALONG A FRONT STALLED OVER SOUTHERN INDIANA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: WIDESPREAD THUNDERSTORMS ARE EXPECTED FRIDAY AND FRIDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE WEATHER SOUTH OF BLOOMINGTON. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN SEVERE THREATS. CLOUD TO GROUND LIGHTNING AND LOCALIZED HEAVY RAINFALL AND FLOODING ARE ALSO POSSIBLE WITH ANY STORM. THUNDERSTORMS ARE POSSIBLE EAST ON SATURDAY AND AGAIN MONDAY THROUGH THURSDAY. SEVERE WEATHER OUTBREAKS ARE NOT EXPECTED THEN AT THIS TIME. DISCUSSION: A WAVE OF LOW PRESSURE WILL SLIDE EAST ACROSS A STATIONARY FRONT AND ALLOW IT TO DROP TO THE SOUTH OF THE OHIO RIVER BY SATURDAY MORNING. HOWEVER...A FRONTAL SYSTEM AND UPPER AIR DISTURBANCES WILL ALLOW FOR MORE THUNDERSTORM CHANCES NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS PARTS OF SOUTH CENTRAL INDIANA LATE THIS AFTERNOON AND EVENING AND AGAIN FRIDAY AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) KOCH
In the hours before
Special weather statement, Jun 25, 10:16 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1016 PM EDT THU JUN 25 2015
INZ060-061-067>070-260300-
DAVIESS-GREENE-KNOX-LAWRENCE-MARTIN-SULLIVAN-
1016 PM EDT THU JUN 25 2015
...STRONG THUNDERSTORM ADVISORY FOR NORTHERN DAVIESS...SOUTHWESTERN
GREENE...NORTHEASTERN KNOX...SOUTHWESTERN LAWRENCE...NORTHERN MARTIN
AND SOUTHEASTERN SULLIVAN COUNTIES UNTIL 1100 PM EDT...
AT 1013 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 10 MILES SOUTH OF LINTON...OR 27 MILES
NORTHEAST OF VINCENNES...MOVING EAST AT 25 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
NEWBERRY...
ODON...
CRANE...
BURNS CITY...
INDIAN SPRINGS...
SILVERVILLE...
WILLIAMS...
HURON...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3887 8738 3904 8739 3884 8650 3869 8650
3868 8668
TIME...MOT...LOC 0216Z 289DEG 20KT 3890 8708
CPLocal storm report, Jun 25, 10:53 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1053 PM EDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM HAIL SULLIVAN 39.10N 87.41W
06/25/2015 E0.25 INCH SULLIVAN IN UNKNOWN
&&
BHHSpecial weather statement, Jun 25, 10:59 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1059 PM EDT THU JUN 25 2015
INZ060-061-068>070-260345-
DAVIESS-GREENE-LAWRENCE-MARTIN-SULLIVAN-
1059 PM EDT THU JUN 25 2015
...STRONG THUNDERSTORM ADVISORY FOR NORTHEASTERN DAVIESS...SOUTHERN
GREENE...SOUTHWESTERN LAWRENCE...NORTHERN MARTIN AND SOUTHEASTERN
SULLIVAN COUNTIES UNTIL 1145 PM EDT...
AT 1057 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 8 MILES SOUTH OF LINTON...OR 26 MILES NORTHEAST
OF VINCENNES...MOVING EAST AT 65 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
ELNORA...
NEWBERRY...
ODON...
CRANE...
BURNS CITY...
OWENSBURG...
INDIAN SPRINGS...
SILVERVILLE...
WILLIAMS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3885 8714 3887 8715 3886 8713 3889 8713
3890 8711 3890 8729 3904 8729 3888 8650
3869 8657
TIME...MOT...LOC 0259Z 292DEG 56KT 3890 8710
CPSpecial weather statement, Jun 25, 11:20 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1120 PM EDT THU JUN 25 2015
INZ060-061-260400-
GREENE-SULLIVAN-
1120 PM EDT THU JUN 25 2015
...STRONG THUNDERSTORM ADVISORY FOR WESTERN GREENE AND SOUTHERN
SULLIVAN COUNTIES UNTIL MIDNIGHT EDT...
AT 1117 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR SULLIVAN...OR 15 MILES EAST OF ROBINSON...
MOVING EAST AT 30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
SULLIVAN...
LINTON...
CARLISLE...
PAXTON...
DUGGER...
PLEASANTVILLE...
VICKSBURG...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3915 8709 3890 8712 3890 8718 3894 8753
3896 8752 3898 8755 3913 8759
TIME...MOT...LOC 0320Z 273DEG 24KT 3904 8744
CPThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 10:16 PM EDT | Special Weather Statement | IND | Martin | 44 min |
| Jun 25, 10:44 PM EDT | Areal Flood Warning | IND | Daviess, Greene | 6 hr |
| Jun 25, 10:59 PM EDT | Special Weather Statement | IND | Martin | 46 min |
| Jun 25, 11:20 PM EDT | Special Weather Statement | IND | Sullivan | 40 min |
| Jun 25, 11:27 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Lawrence, Martin | 48 min |
| Jun 26, 12:04 AM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Martin | 26 min |
| Jun 26, 12:14 AM EDT | Severe Thunderstorm Warning | IND | Martin | 16 min |
| Jun 26, 3:17 AM EDT | Flash Flood Watch | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 24 hr |
| Jun 26, 12:09 PM EDT | Areal Flood Warning | IND | Fountain, Montgomery, Parke, Putnam, Vermillion, Warren | 3 hr |
| Jun 26, 12:15 PM EDT | River Flood Warning | IND | Hamilton, Madison | 3 days |
| Jun 26, 12:15 PM EDT | River Flood Warning | IND | Hamilton, Marion | 4 days |
| Jun 26, 12:15 PM EDT | River Flood Warning | IND | Marion, Morgan | 4 days |
| Jun 26, 12:15 PM EDT | River Flood Warning | IND | Marion, Morgan | 4 days |
| Jun 26, 12:15 PM EDT | River Flood Warning | IND | Carroll, Tippecanoe, White | 3 days |
| Jun 26, 12:21 PM EDT | Flash Flood Warning | IND | Fountain, Montgomery, Parke, Tippecanoe, Vermillion, Warren | 6 hr |
| Jun 26, 1:12 PM EDT | Flash Flood Warning | IND | Boone, Clinton, Hendricks, Montgomery, Putnam | 5 hr |
| Jun 26, 1:16 PM EDT | Flash Flood Warning | IND | Boone, Hamilton, Hancock, Hendricks, Johnson, Marion | 6 hr |
| Jun 26, 1:24 PM EDT | Special Weather Statement | IND | Hamilton, Hancock, Marion | 36 min |
| Jun 26, 1:54 PM EDT | Flash Flood Warning | IND | Delaware, Hamilton, Hancock, Henry, Madison, Rush and 1 more | 6 hr |
| Jun 26, 1:57 PM EDT | Special Weather Statement | IND | Hamilton, Hancock, Henry, Madison | 33 min |
| Jun 26, 3:00 PM EDT | Flash Flood Warning | IND | Delaware, Madison, Randolph | 6 hr |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Henry, Rush, Shelby | 8 days |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Shelby | 69 hr |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Putnam | 40 hr |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Bartholomew, Johnson, Shelby | 5 days |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Bartholomew, Jackson | 4 days |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Lawrence, Martin | 8 days |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Lawrence, Martin | 8 days |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Hancock | 7 days |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Hamilton, Hancock, Madison, Marion | 30 hr |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Delaware, Madison | 44 hr |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Monroe, Morgan, Owen | 8 days |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Monroe, Morgan, Owen | 6 days |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Montgomery, Parke | 55 hr |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Marion | 41 hr |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Bartholomew | 66 hr |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Owen | 31 hr |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Johnson | 8 days |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Boone, Marion | 26 hr |
| Jun 26, 6:33 PM EDT | Areal Flood Warning | IND | Boone, Clinton, Fountain, Hamilton, Hancock, Hendricks and 9 more | 6 hr |
| Jun 26, 7:33 PM EDT | Areal Flood Warning | IND | Delaware, Hancock, Henry, Madison, Randolph, Rush and 1 more | 6 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.